# SDR SWAA2012112809952

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 23,443 hours, 13,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AIR CONDITIONING DISTRIBUTION BAY INTERCOSTAL AT STA 540 ON CEILING RIGHT OF CENTER LINE HAS A 2 INCH CRACK.  REMOVED AND REPLACED REF SRM 51-40-02 AND AMM.
